# SDR DL757090211

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50811
- Condition: Damaged
- Location: Bs 1055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT SHIM AT STA 1055 LBL 44-62.5 WATER LINE 208.1 DAMAGED.  REPLACED PART ON ATS NR 00872.  DAMAGE TO PART OUT OF LIMITS PER 53-10.
